# SDR IPXA2019052442444

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 18,286 hours, 11,787 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 2210081127
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C #2 PYLON AFT LOWER FAIRING IB END CAP BRACKET ON PAN ASSY CRACKED AS MARKED. REMOVED AND REPLACED BRACKET ANGLE ASSY IAW SRM 51-40-21.
